July  2011, 7(3): 523-529. doi: 10.3934/jimo.2011.7.523

On symmetric and self duality in vector optimization problem

1. 

Department of Mathematics, Chongqing Normal University, Chongqing 400047

Received  June 2010 Revised  March 2011 Published  June 2011

In this paper, we point out some errors in a recent paper of M.A.E.H.Kassen (Applied Mathematics and Computation 183(2006) 1121-1126). And a pair of the first-order symmetric dual model for vector optimization problem is proposed in this paper. Then, we prove the weak, strong and converse duality theorems for the formulated first-order symmetric dual programs under invexity conditions.
Citation: Xinmin Yang. On symmetric and self duality in vector optimization problem. Journal of Industrial & Management Optimization, 2011, 7 (3) : 523-529. doi: 10.3934/jimo.2011.7.523
References:
[1]

B. D. Craven, Lagrangian conditions and quasiduality,, Bull. Austral. Math. Soc., 16 (1977), 325.  doi: 10.1017/S0004972700023431.  Google Scholar

[2]

G. B. Dantzig, E. Eisenberg and R. W. Cottle, Symmetric dual nonlinear programs,, Pacific J. Math., 15 (1965), 809.   Google Scholar

[3]

W. S. Dorn, A symmetric dual theorem for quadratic programs,, J. Oper. Res. Soc. Japan, 2 (1960), 93.   Google Scholar

[4]

M. A. E.-H. Kassem, Symmetric and self duality in vector optimization problem,, Applied Mathematics and Computation, 183 (2006), 1121.  doi: 10.1016/j.amc.2006.05.131.  Google Scholar

[5]

Z. A. Khan and M. A. Hanson, On ratio invexity in mathematical programming,, J. Math. Anal. Appl., 205 (1997), 330.  doi: 10.1006/jmaa.1997.5180.  Google Scholar

[6]

D. S. Kim, Y. B. Yun and H. Kuk, Second-order symmetric and self-duality in multiobjective programming,, Applied Mathematical Letters, 10 (1997), 17.  doi: 10.1016/S0893-9659(97)00004-9.  Google Scholar

[7]

B. Mond, A symmetric dual theorem for nonlinear programs,, Quart. Appl. Math., 23 (1965), 265.   Google Scholar

[8]

B. Mond and T. Weir, Symmetric duality for nonlinear multiobjective programming,, in, (1991), 137.   Google Scholar

[9]

T. Weir and B. Mond, Symmetric and self duality in multiple objective programming,, Asia-Pacific J. Oper. Res., 5 (1988), 124.   Google Scholar

[10]

X.-M. Yang and S.-H. Hou, Second-order symmetric duality in multiobjective programming,, Applied Mathematical Letters, 14 (2001), 587.  doi: 10.1016/S0893-9659(00)00198-1.  Google Scholar

show all references

References:
[1]

B. D. Craven, Lagrangian conditions and quasiduality,, Bull. Austral. Math. Soc., 16 (1977), 325.  doi: 10.1017/S0004972700023431.  Google Scholar

[2]

G. B. Dantzig, E. Eisenberg and R. W. Cottle, Symmetric dual nonlinear programs,, Pacific J. Math., 15 (1965), 809.   Google Scholar

[3]

W. S. Dorn, A symmetric dual theorem for quadratic programs,, J. Oper. Res. Soc. Japan, 2 (1960), 93.   Google Scholar

[4]

M. A. E.-H. Kassem, Symmetric and self duality in vector optimization problem,, Applied Mathematics and Computation, 183 (2006), 1121.  doi: 10.1016/j.amc.2006.05.131.  Google Scholar

[5]

Z. A. Khan and M. A. Hanson, On ratio invexity in mathematical programming,, J. Math. Anal. Appl., 205 (1997), 330.  doi: 10.1006/jmaa.1997.5180.  Google Scholar

[6]

D. S. Kim, Y. B. Yun and H. Kuk, Second-order symmetric and self-duality in multiobjective programming,, Applied Mathematical Letters, 10 (1997), 17.  doi: 10.1016/S0893-9659(97)00004-9.  Google Scholar

[7]

B. Mond, A symmetric dual theorem for nonlinear programs,, Quart. Appl. Math., 23 (1965), 265.   Google Scholar

[8]

B. Mond and T. Weir, Symmetric duality for nonlinear multiobjective programming,, in, (1991), 137.   Google Scholar

[9]

T. Weir and B. Mond, Symmetric and self duality in multiple objective programming,, Asia-Pacific J. Oper. Res., 5 (1988), 124.   Google Scholar

[10]

X.-M. Yang and S.-H. Hou, Second-order symmetric duality in multiobjective programming,, Applied Mathematical Letters, 14 (2001), 587.  doi: 10.1016/S0893-9659(00)00198-1.  Google Scholar

[1]

Xinmin Yang, Xiaoqi Yang, Kok Lay Teo. Higher-order symmetric duality in multiobjective programming with invexity. Journal of Industrial & Management Optimization, 2008, 4 (2) : 385-391. doi: 10.3934/jimo.2008.4.385

[2]

Xinmin Yang, Jin Yang, Heung Wing Joseph Lee. Strong duality theorem for multiobjective higher order nondifferentiable symmetric dual programs. Journal of Industrial & Management Optimization, 2013, 9 (3) : 525-530. doi: 10.3934/jimo.2013.9.525

[3]

Xinmin Yang. On second order symmetric duality in nondifferentiable multiobjective programming. Journal of Industrial & Management Optimization, 2009, 5 (4) : 697-703. doi: 10.3934/jimo.2009.5.697

[4]

Radu Ioan Boţ, Sorin-Mihai Grad. On linear vector optimization duality in infinite-dimensional spaces. Numerical Algebra, Control & Optimization, 2011, 1 (3) : 407-415. doi: 10.3934/naco.2011.1.407

[5]

Liping Tang, Xinmin Yang, Ying Gao. Higher-order symmetric duality for multiobjective programming with cone constraints. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-12. doi: 10.3934/jimo.2019033

[6]

S. J. Li, Z. M. Fang. On the stability of a dual weak vector variational inequality problem. Journal of Industrial & Management Optimization, 2008, 4 (1) : 155-165. doi: 10.3934/jimo.2008.4.155

[7]

Dirk Hartmann, Isabella von Sivers. Structured first order conservation models for pedestrian dynamics. Networks & Heterogeneous Media, 2013, 8 (4) : 985-1007. doi: 10.3934/nhm.2013.8.985

[8]

Xiaoling Guo, Zhibin Deng, Shu-Cherng Fang, Wenxun Xing. Quadratic optimization over one first-order cone. Journal of Industrial & Management Optimization, 2014, 10 (3) : 945-963. doi: 10.3934/jimo.2014.10.945

[9]

Julián Fernández Bonder, Leandro M. Del Pezzo. An optimization problem for the first eigenvalue of the $p-$Laplacian plus a potential. Communications on Pure & Applied Analysis, 2006, 5 (4) : 675-690. doi: 10.3934/cpaa.2006.5.675

[10]

Lixing Han. An unconstrained optimization approach for finding real eigenvalues of even order symmetric tensors. Numerical Algebra, Control & Optimization, 2013, 3 (3) : 583-599. doi: 10.3934/naco.2013.3.583

[11]

Qilin Wang, S. J. Li. Higher-order sensitivity analysis in nonconvex vector optimization. Journal of Industrial & Management Optimization, 2010, 6 (2) : 381-392. doi: 10.3934/jimo.2010.6.381

[12]

Fabio Camilli, Francisco Silva. A semi-discrete approximation for a first order mean field game problem. Networks & Heterogeneous Media, 2012, 7 (2) : 263-277. doi: 10.3934/nhm.2012.7.263

[13]

Monika Laskawy. Optimality conditions of the first eigenvalue of a fourth order Steklov problem. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1843-1859. doi: 10.3934/cpaa.2017089

[14]

Emiliano Cristiani, Smita Sahu. On the micro-to-macro limit for first-order traffic flow models on networks. Networks & Heterogeneous Media, 2016, 11 (3) : 395-413. doi: 10.3934/nhm.2016002

[15]

Yubo Yuan. Canonical duality solution for alternating support vector machine. Journal of Industrial & Management Optimization, 2012, 8 (3) : 611-621. doi: 10.3934/jimo.2012.8.611

[16]

Qilin Wang, Shengji Li, Kok Lay Teo. Continuity of second-order adjacent derivatives for weak perturbation maps in vector optimization. Numerical Algebra, Control & Optimization, 2011, 1 (3) : 417-433. doi: 10.3934/naco.2011.1.417

[17]

Anurag Jayswala, Tadeusz Antczakb, Shalini Jha. Second order modified objective function method for twice differentiable vector optimization problems over cone constraints. Numerical Algebra, Control & Optimization, 2019, 9 (2) : 133-145. doi: 10.3934/naco.2019010

[18]

Atsushi Kawamoto. Hölder stability estimate in an inverse source problem for a first and half order time fractional diffusion equation. Inverse Problems & Imaging, 2018, 12 (2) : 315-330. doi: 10.3934/ipi.2018014

[19]

Ciro D'Apice, Olha P. Kupenko, Rosanna Manzo. On boundary optimal control problem for an arterial system: First-order optimality conditions. Networks & Heterogeneous Media, 2018, 13 (4) : 585-607. doi: 10.3934/nhm.2018027

[20]

Anulekha Dhara, Aparna Mehra. Conjugate duality for generalized convex optimization problems. Journal of Industrial & Management Optimization, 2007, 3 (3) : 415-427. doi: 10.3934/jimo.2007.3.415

2018 Impact Factor: 1.025

Metrics

  • PDF downloads (13)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]